| Model Number |
BF-Q170 |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the bronchovideoscope had a b30 scope communication error alarm.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: there was no image and corrosion was noted on the unit and connector.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the reported event was not duplicated on inspection.Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
G3 date on mfr number 9610595-2026-08724 follow up 1 was incorrectly reported and should have been reported as january 28th, 2026.Corrosion was incorrectly noted in h11 on follow up 1 and corrosion is not a reportable malfunction.
Event or Problem Description
No additional information received from the customer.